# SDR REXA2022011900054

- Difficulty date: November 27, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Part number: CN6220313203
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER FAN COWL IS BENT AT ALIGNMENT PINS.	C/A: REMOVED AND REPLACED LOWER CHANNEL IAW CRJ 900 SRM 51-21-16-001-001-A01, 51-42-06-001-001-A01 AND 51-42-12-001-001-A01
